# SDR FDEA200901190249

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A2127769820500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; 3 INCH AFT OF FRAME 37 AT STRINGER 44LTHE VERTICAL BILGE CLOSE OUT PANEL WEB IS CRACKED ON THE AFT SIDE OF THE DUCT.  REMOVED WEB FROM FRAME 37 AT STRINGER 44L IAW SRM 51-40-21.  DISPLACED AIR DUCT RUNNING THROUGH THE WEB IAW SRM 51-40-21.  FORMED NEW WEB REF DWG 14A21277653; ISSUE "C".  LOCATED AND DRILLED HOLES ON THE NEW WEB IAW SRM 51-40-44.  ALODINED IAW SRM 51-21-10.  PRIMED AND TOPCOATED IAW SRM 51-23-10.  INSTALLED WEB IAW SRM 51-40-21.
